Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 10, NWS Grand Forks, ND

May 24, 20104 counties in North Dakota

NWS Grand Forks, ND issued this tornado warning at May 24, 2010, 4:18 PM CDT for 4 counties in North Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 4:18 PM CDT (21:18 UTC)
Expired
May 24, 2010, 5:00 PM CDT
In force
42 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Barnes County, ND, Cass County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 38 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
651 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WFUS53 KFGF 242118
TORFGF
NDC003-017-091-097-242200-
/O.NEW.KFGF.TO.W.0010.100524T2118Z-100524T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
418 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHWESTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 500 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 6 MILES SOUTHWEST OF PAGE...OR 20 MILES NORTHEAST OF VALLEY
  CITY...MOVING TO THE NORTH AT 35 MPH. SPOTTERS HAVE REPORTED A ROTATING
  WALL CLOUD WITH THIS STORM. 

* THE TORNADIC STORM WILL BE NEAR...
  COLGATE AROUND 430 PM CDT.
  HOPE AND GALESBURG AROUND 435 PM CDT.
  CLIFFORD AROUND 445 PM CDT.
  SHERBROOKE AROUND 450 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE ROSEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4756 9772 4739 9721 4674 9777 4709 9780
TIME...MOT...LOC 2118Z 200DEG 32KT 4714 9764

$$

DTR
2 follow-up statements
393 
WWUS53 KFGF 242140
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 PM CDT MON MAY 24 2010

NDC003-017-091-097-242200-
/O.CON.KFGF.TO.W.0010.000000T0000Z-100524T2200Z/
STEELE ND-TRAILL ND-BARNES ND-CASS ND-
440 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CASS...
NORTHEASTERN BARNES...SOUTHWESTERN TRAILL AND SOUTHEASTERN STEELE
COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 500 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST
OF PAGE...OR 20 MILES NORTHEAST OF VALLEY CITY...MOVING TO THE NORTH 
AT 45 MPH.  THIS STORM IS ALSO CAPABLE OF PRODUCING ONE INCH HAIL.
THE FIRST STORM WHICH PROMPTED THE TORNADO WARNING NEAR PAGE HAS 
MOVED NORTHEAST AND WEAKENED.  THIS SECOND STORM SOUTHWEST OF PAGE 
THAT DEVELOPED IS THE ONE THAT COULD PRODUCE A TORNADO. 

THE TORNADIC STORM WILL BE NEAR...
  PAGE AROUND 445 PM CDT.
  COLGATE AROUND 450 PM CDT.
  HOPE AND GALESBURG AROUND 455 PM CDT.
  SHERBROOKE...ROSEVILLE AND CLIFFORD AROUND 500 PM CDT.

IN ADDITION...A THIRD STORM HAD DEVELOPED ABOUT 10 MILES SOUTH OF 
AYR IN CASS COUNTY AND THIS STORM IS CAPABLE OF PRODUCING HAIL TO 
ONE INCH AS IT MOVES INTO THE AYR AREA.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4756 9772 4739 9721 4674 9777 4709 9780
TIME...MOT...LOC 2138Z 199DEG 39KT 4711 9764

$$

DTR
431 
WWUS53 KFGF 242200
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
500 PM CDT MON MAY 24 2010

NDC003-017-091-097-242210-
/O.EXP.KFGF.TO.W.0010.000000T0000Z-100524T2200Z/
STEELE ND-TRAILL ND-BARNES ND-CASS ND-
500 PM CDT MON MAY 24 2010

...THE TORNADO WARNING FOR NORTHWESTERN CASS...NORTHEASTERN BARNES...
SOUTHWESTERN TRAILL AND SOUTHEASTERN STEELE COUNTIES IN SOUTHEAST
NORTH DAKOTA HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  OTHER THUNDERSTORMS CONTINUE IN THE AREA BUT AT 
THIS TIME THEY ARE BELOW SEVERE LIMITS.  

LAT...LON 4756 9772 4739 9721 4674 9777 4709 9780
TIME...MOT...LOC 2200Z 199DEG 39KT 4734 9752

$$

DTR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at May 24, 2:52 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 24, 2:52 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
252 PM CDT MON MAY 24 2010

.SHORT TERM...
ABOUT 1500 TO 2000 J/KG ELEVATED JUST ABOVE SFC LAYER DUE TO
NORTHWARD EXPANSION OF 850 MB THETA-E CONTINUES TO HELP SPUR THE
DEVELOPMENT OF THUNDERSTORMS OVER THE FCST AREA. WATER VAPOR SHOWS
A FEED OF MOISTURE AND EMBEDDED SHORT WAVES FROM WRN KS INTO CNTRL
NEBRASKA AND INTO SD/ER ND. THIS WILL CONTINUE FOR THE FORESEABLE
FUTURE. SOME OF THESE WILL BE SEVERE WITH LARGE HAIL THE MAIN
THREAT.

MAIN QUESTION WILL BE THE WARM SECTOR AND AREA JUST SOUTH OF
ADVANCING WARM FRONT. WARM FRONT SEPARATING TEMPS IN THE 60S FROM
THE LOW-MID 80S EXTENDS FROM ABOUT BEMIDJI TO ADA TO LA MOURE ND.
SFC TEMPS ALMOST 90 AT ELBOW LAKE. DEW PTS ALSO IN THE LOW 70S IN
WARM SECTOR. MODELS DOING WELL SO FAR IN HAVING WARM FRONT LIFT TO
NR A BAUDETTE TO THIEF RIVER TO GRAND FORKS TO COOPERSTOWN LINE
BTWN 21Z-23Z. SFC BASED CAPES IN WARM SECTOR NEAR 4000 J/KG WITH
LITTLE CAP LEFT PER SPC WEBPAGE. AS WARM AIR CONTINUES TO EXPAND
AND INSTABILITY INCREASES ALMOST CERTAIN TO HAVE INCREASE IN SVR
STORMS NEXT 1-3 HOURS. TORNADIC STORMS QUITE PSBL DUE TO VERY HIGH
0-2KM VGP'S PROGGED TO BE UPWARDS OF 0.8 JUST SOUTH OF WARM FRONT.

TOR WATCH 215 VALID UNTIL 10 PM FOR A LARGE PART OF THE FCST AREA.

WILL MAINTAIN FLASH FLOOD WATCH FOR PARTS OF ERN ND THRU 06Z AS
PREV ISSUED. LOCALIZED RAINS FROM TODAYS STORMS OF 1.5 TO 2.50
INCHES IN 1 HOUR OR LESS.

DRY PUSH WILL MOVE EASTWARD OVERNIGHT AS SFC LOW WILL MOVE FROM NE
COLORADO/WRN NEBRASKA TO WRN ND BY 06Z. THREAT FOR TSTMS WILL PUSH
EAST OF THE MOST OF THE FCST AREA BY 12Z.

TUESDAY WILL SEE QUITE A BIT OF SUN...ALMOST A REPEAT OF
SUNDAY...WITH WINDY CONDITIONS. STRONGEST WINDS DVL BASIN WHERE
WIND ADVISORY WILL LIKELY NEED TO BE ISSUED FOR TUESDAY DAYTIME.
NAM SOUNDING INDICATES 45 KT WIND TO MIX DOWN IN GUSTS IN THE DVL
BASIN. WILL LET MIDSHIFT ISSUE ADVISORY AS TO AVOID CONFUSION WITH
THIS EVENINGS SEVERE WEATHER.

HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND THEN REMAIN SUNNY ON
WEDNESDAY WITH LESS WIND. TEMPS BOTH DAYS IN THE UPR 60S TO MID 70S.

THURSDAY WILL START TO SEE INFLUENCE OF NEXT SYSTEM WITH MID LEVEL
MOISTURE MOVING IN.

.LONG TERM (FRI-MON)...
MODELS IN FAIR AGREEMENT WITH THE GENERAL UPPER AIR PATTERN OF A
CENTRAL PLAINS RIDGE NOSING INTO THE FORECAST AREA AT THE BEGINNING
OF THE PERIOD. WITH RISING THICKNESSES EXPECT TEMPS TO WARM TO
AROUND 80 ON FRIDAY AND SATURDAY AS THE THERMAL RIDGE WITH 850MB
TEMPS IN THE 14 TO 18 DEGREE RANGE SETTLE OVER THE REGION. LOW
PRESSURE SYSTEM MOVES EAST FROM THE WESTERN DAKOTAS AND BY SATURDAY
NIGHT THUNDERSTORM CHANCES INCREASE AND CONTINUE INTO SUNDAY.

AVIATION...
COMPLEX SCENARIO WITH TSRA POSSIBLE AT ALL SITES THROUGH OUT THE
AFTERNOON AND LATE EVENING. IFR TO MVFR TO VFR ACROSS THE AREA AS
MOISTURE STREAMS NORTH ON SOUTHEASTERLY WINDS. DVL TO REMAIN ON COOL
SIDE OF WARM FRONT WITH MVFR CIGS AND NE WINDS. GFK...TVF AND FAR
EXPECTED TO MOVE BETWEEN MVFR AND VFR AS FIELDS OF CU MOVE THROUGH.
BJI TAF SITE TOOK A LIGHTNING STRIKE THIS MORNING AND COMMS WENT
DOWN...A RETURN TO OPERATION IS UNKNOWN UTNNIL THEN AMD NOT SKED.
TSRA SHOULD MOVE OUT OF THE FA OVERNIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR NDZ006-014-015-024-
     026>029-038-049-052-054.

MN...NONE.
&&

RIDDLE/JK
Hazardous weather outlook, May 24, 5:10 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
510 AM CDT MON MAY 24 2010

NDZ006-014-015-024-026>029-038-049-052-054-251200-
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES-
RANSOM-SARGENT-WESTERN WALSH COUNTY-
510 AM CDT MON MAY 24 2010

...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING.

THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH
DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE
SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053-
251200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA-
EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND-
510 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE
THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN
A SHORT AMOUNT OF TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

In the hours before

Local storm report, May 24, 3:12 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
312 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             HALSTAD                 47.35N 96.82W
05/24/2010  E1.00 INCH       NORMAN             MN   TRAINED SPOTTER

&&

GGUST
Local storm report, May 24, 3:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FUNNEL CLOUD     2 ENE VALLEY CITY       46.93N 97.97W
05/24/2010                   BARNES             ND   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A FUNNEL EXTENDING NEARLY TO THE
            GROUND JUST NORTH OF EXIT 294 ON I-94... JUST EAST OF
            VALLEY CITY.

&&

GGUST
Local storm report, May 24, 4:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
406 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 WNW BELTRAMI          47.57N 96.61W
05/24/2010  E1.75 INCH       POLK               MN   PUBLIC

&&

GGUST
Local storm report, May 24, 4:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
409 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FUNNEL CLOUD     3 W BELTRAMI            47.54N 96.59W
05/24/2010                   POLK               MN   TRAINED SPOTTER

            ROTATION VIEWED BY SPOTTER LOCATED SOUTHEAST OF BELTRAMI.

&&

GGUST
Local storm report, May 24, 4:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
411 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             RUTLAND                 46.05N 97.51W
05/24/2010  E0.75 INCH       SARGENT            ND   TRAINED SPOTTER

            NUMEROUS PEA TO PENNY SIZED HAIL STONES.

&&

GGUST
Local storm report, May 24, 4:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
414 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FUNNEL CLOUD     5 N TOWER CITY          47.00N 97.68W
05/24/2010                   CASS               ND   BROADCAST MEDIA

            ROTATING WALL CLOUD VIEWED BY METEOROLOGIST LOCATED NEAR
            TOWER CITY.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:06 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent39 min
May 24, 2:17 AM CDTSevere Thunderstorm WarningFGFRichland43 min
May 24, 3:30 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele28 min
May 24, 1:50 PM CDTFlash Flood WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey7 hr
May 24, 2:16 PM CDTAreal Flood AdvisoryFGFGrand Forks, Griggs, Nelson, Pembina, Steele, Traill and 1 more9 hr
May 24, 2:20 PM CDTTornado WarningFGFPembina, Walsh25 min
May 24, 2:26 PM CDTTornado WarningFGFBarnes, Ransom64 min
May 24, 2:44 PM CDTTornado WarningFGFWalsh61 min
May 24, 3:04 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill56 min
May 24, 3:28 PM CDTTornado WarningFGFBarnes, Griggs, Steele62 min
May 24, 3:56 PM CDTFlash Flood WarningFGFBarnes15 hr
May 24, 4:43 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill, Walsh62 min
May 24, 5:19 PM CDTSevere Thunderstorm WarningFGFCass, Traill41 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh43 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningFGFCass, Traill31 min
May 24, 6:12 PM CDTWind AdvisoryFGFRichland4 hr
May 24, 6:20 PM CDTSevere Thunderstorm WarningFGFCass, Traill40 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.